An efficient control algorithm for nonlinear systems

Sinha, Sudeshna (1991) An efficient control algorithm for nonlinear systems Physics Letters A, 156 (9). pp. 475-478. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


We suggest a scheme to step up the efficiency of a recently proposed adaptive control algorithm, which is remarkably effective for regulating nonlinear systems. The technique involves monitoring of the "stiffness of control" to get maximum gain while maintaining a predetermined accuracy. The success of the procedure is demonstrated for the case of the logistic map, where we show that the improvement in performance is often factors of tens, and for small control stiffness, even factors of hundreds.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:60875
Deposited On:12 Sep 2011 09:32
Last Modified:12 Sep 2011 09:32

Repository Staff Only: item control page